# SDR 2019FA0000343

- Difficulty date: October 17, 2019
- Submitted: October 17, 2019
- Operation: General aviation
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 0013
- Aircraft time: 10,998 hours, 7,359 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Shield
- Part number: 691262046
- Part serial: NSN
- Condition: Cracked
- Location: Apu
- Part time: 10,998 hours, 7,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DEBRIS SHIELD CRACKED. ACCOMPLISHED  EO 680-1750 DRAWING NUMBER 6900056 ECR 084205 DATED 10/14/19.
